# SDR ASAA2013081895839

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 2,773 hours, 875 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT AVAILABLE IN ACARS MENU AND CANNOT BE SELECTED OR USED.  ACFT GROUNDED.  CYCLED SAT/COMM C/B IAW RESOLUTION OF FIM SAT/COMM FIND VERIFICATION CK NORMAL ALL REF FIM 23-15/801.
